Translator Disclaimer
February 2013 A characterization of the standard Reeb flow
Shigenori MATSUMOTO
Hokkaido Math. J. 42(1): 69-80 (February 2013). DOI: 10.14492/hokmj/1362406639

Abstract

Among the topological conjugacy classes of the continuous flows {ϕt} whose orbit foliations are the planar Reeb foliation, there is one special class called the standard Reeb flow. We show that {ϕt} is conjugate to the standard Reeb flow if and only if {ϕt} is conjugate to {ϕλt} for any λ > 0.

Citation

Download Citation

Shigenori MATSUMOTO. "A characterization of the standard Reeb flow." Hokkaido Math. J. 42 (1) 69 - 80, February 2013. https://doi.org/10.14492/hokmj/1362406639

Information

Published: February 2013
First available in Project Euclid: 4 March 2013

zbMATH: 1296.37034
MathSciNet: MR3076299
Digital Object Identifier: 10.14492/hokmj/1362406639

Subjects:
Primary: 37E35

Rights: Copyright © 2013 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.42 • No. 1 • February 2013
Back to Top